# SDR ASAA2021100536184

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 23,576 hours, 7,480 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK ON RECALL RH PACK LIGHT ILLUMINATED. PACK LIGHT WENT OUT ON M/C RESET. GROUNDED - YES. FOUND INLET AND EXIT FAULTS ON #2 TEMP CTRL. RESET FAULTS, PERFORMED B737-900ER FIM/AMM 21-61-00 THREE TIMES. OPS TEST PASSES ALL TESTS. SUSPECT FAULTS NOT CLEARED FULLY FROM L/P 60297549. REF L/P 60037301 FOR TOP DEFERRAL.
